New symptoms

Hi all. The dreaded af is back but dont know whether to head up to ae or just ring my gp. I get palpitations shortness of breath but on last two occasions have had very bad dizzy spells as well when standing up. I usually plod through the episodes and can manage getting about but this time soon as i go to stand up i feel like my legs are going to go and head spins. So is it gp or ae as the dizzy spells are new to me x

9 Replies

oldestnewest
  • Call an ambulance because they will do loads of tests straight away and then present to A&E staff

  • Hi peter on my way up to hospital now. Didnt really want to but as the diziness new thought id better x

  • Very good decision. Let us know how you get on.

  • This sounds like my symptoms a few days ago I went to ER and they did a cv had trouble getting my bp up it's still pretty low so have to be careful when standing

  • Are you not on the books of a consultant cardiologist since your previous episodes, preferably an EP? Medication? Anticoagulation?

  • Im under a cardiologist at the Freeman hospital newcastle. Im awaiting a mri as he not sure how next to proceed with my treatment. I did have a pmaker/defib put in but unfortunately had to have it removed due to infection. I do know even with this in af still can happen. Im on bisoprolol 5mg apixaban 5mg twice day. Perindopril 5mg. Was on amiodarone for the af but was taken off it last year. Im back home now and my local ae dept going to get in touch with my consultant to let him know episodes becoming more regular and longer. Thats also due to the fact I have a few other heart problems on top of the af. Im also going to ring them to chase up mri

  • With so many medications, you should look at possible interactions among them and determine if you really are benetiting form all of them.

  • Hope the medics have got you sorted. The local walk in centre told me some time back - heart issues go to A & E.

    Your post reminded me that I felt a little dizzy standing up to get of a bus yesterday evening , I suspect waiting for it in the cold did not help . The feeling did pass off but it does make you wait to see if the flutters develop and are aware of or wait for any further symptoms . Just as you think your almost safe something comes a little and starts to get to you.

    Been out today and not aware of any major issues thank goodness.

  • Hi everyone. Just an update. Went to ae myself tuesday as had been experiencing af all monday night. Tuesday woke up with bit chest pain but no palpitations. My partner told me to go up to ae. Turned out I was still in af with my heart rate jumping from 25 - 199. Was given extra bisoprolol. Aspirin. A spray of my gtn spray then morphine. Took gd few hours for the pain and palpitations to go but am back home now awaiting a call back from my cardiologists secretary regarding my mri appt x